• Select language: Ru / En

ISSN (Print) 2079-6900

ISSN (Online) 2587-7496

(Middle Volga Mathematical Society Journal)

Scientific Journal

Download

To a question of mathematical modeling of processes of transfer of radon in piecewise and anisotropic layered media with inclusions

A. R. Nafikova1, V. N. Krizsky2

AnnotationIn work the mathematical model of a problem of transfer of radon in piecewise and constant anisotropic layered media with inclusions is investigated. Comparative comparison of results of computer modeling to known models for a case of uniform piecewise and constant media is given. Results of computing experiments on research of processes of transfer of radon in piecewise and constant anisotropic layered media are discussed with inclusions and to mutual influence of parameters of mathematical model.
Keywordsdiffusion and advection of radon, anisotropic media, boundary problem.

1Senior lecturer of chair of mathematical modeling, Sterlitamak branch of the Bashkir State University, Sterlitamak; albinabikbaeva@gmail.com.

2Professor of chair of mathematical modeling, Sterlitamak branch of the Bashkir State University, Sterlitamak; Krizsky@rambler.ru.

Citation: A. R. Nafikova,V. N. Krizsky, "[To a question of mathematical modeling of processes of transfer of radon in piecewise and anisotropic layered media with inclusions]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,17:4 (2015) 70–77 (In Russian)